# SDR QXEA2025060200235

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000749
- Aircraft time: 17,619 hours, 12,080 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ARMING L2 DOOR ARMING LEVER DOES NOT SIT FLUSH WITH VENT FLAP HANDLE. ALL OTHER INDICATIONS SHOW DOOR IS ARMED. FERRIED FOR REPAIRS. REF WO 352365, NR-00001, 00002 & 00003 FOR WORK PERFORMED. ADJUSTED AFT PAX DOOR EMERGENCY EVACUATION SLIDE MECHANISIM AND AFT PAX DOOR CONTROL MECHANISM. RETURNED TO SERVICE.
